Title of article :
Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with time-varying delays
Author/Authors :
Bingwen Liu، نويسنده , , Shangjiang Guo and Lihong Huang ، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
7
From page :
211
To page :
217
Abstract :
In this paper, the shunting inhibitory cellular neural networks (SICNNs) with time-varying delays are considered. Sufficient conditions for the existence and local exponential stability of the almost periodic solutions are established by using fixed point theorem, Lyapunov functional method and differential inequality techniques. The results of this paper are new and they complement previously known results.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2006
Journal title :
Chaos, Solitons and Fractals
Record number :
902368
Link To Document :
بازگشت